MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SURGN CART 9735665 STEALTH S8 PREMIUM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC SURGN CART 9735665 STEALTH S8 PREMIUM; INSTRUMENT, STEREOTAXIC
Model Number 960-539
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for an electrode and probe placement.It was reported that the after the surgeon had tightened the screw the guidance tool moved.Even if tightened really hard.There was no reported delay and no report impact to patient outcome.The site switched to a different guide tool to proceed with the procedure.

Brand Name
SURGN CART 9735665 STEALTH S8 PREMIUM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10097255
Report Number1723170-2020-01540
Device Sequence Number3387325
Product Code HAW
UDI-Device Identifier00681490991520
UDI-Public00681490991520
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model Number960-539
Device Catalogue Number960-539
Device Lot Number080202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1